# SDR CAL950790

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 9654020003
- Condition: Inoperative
- Location: Left
- Part time: 32,129 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FCO - FLT 0041 - THE STALL WARNING SYSTEM ACTIVATED AFTER SLATS WERE RETRACTED DEPARTING FCO.  THE SLAT/FLAPS WERE DROPPED THREE TIMES, BUT THE WARNING CONTINUED.  THE FLAP/SLAT INDICATOR DISAGREE LIGHT ALSO ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO FCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT INBD FLAP POSITION TRANSMITTER SHAFT FROZEN AND THE CANNON PLUG WAS CORRODED.  THE TRANSMITTER AND CANNON PLUG WERE REMOVED AND REPLACED.  THE LEFT AOA SENSOR WAS ALSO FOUND AT FAULT.  THE LEFT AOA SENSOR WAS REMOVED AND REPLACED.  AT/SC AND AOA SELF-TESTS WERE PERFORMED PER MM 22-33-01 AND OPERATION CHECKED NORMAL.  (X)
